RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1973, Volume 14, Issue 1, Pages 61–66 (Mi mz7204)  

Extensions with Archimedean ramification points

V. A. Babaitsev

M. V. Lomonosov Moscow State University

Abstract: A subgroup of the Galois group of an extension of an algebraic number field that is closed with respect to 2-extensions is considered. This subgroup is generated by the inertia sub-groups of the real points of the maximal real subfield. It is proved that this group is the free product of the Cantor set of cyclic groups of order 2 in the category of pro-2-groups.

Full text: PDF file (446 kB)

English version:
Mathematical Notes, 1973, 14:1, 589–592

Bibliographic databases:

UDC: 511
Received: 04.08.1971

Citation: V. A. Babaitsev, “Extensions with Archimedean ramification points”, Mat. Zametki, 14:1 (1973), 61–66; Math. Notes, 14:1 (1973), 589–592

Citation in format AMSBIB
\Bibitem{Bab73}
\by V.~A.~Babaitsev
\paper Extensions with Archimedean ramification points
\jour Mat. Zametki
\yr 1973
\vol 14
\issue 1
\pages 61--66
\mathnet{http://mi.mathnet.ru/mz7204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332723}
\zmath{https://zbmath.org/?q=an:0293.12103}
\transl
\jour Math. Notes
\yr 1973
\vol 14
\issue 1
\pages 589--592
\crossref{https://doi.org/10.1007/BF01095775}


Linking options:
  • http://mi.mathnet.ru/eng/mz7204
  • http://mi.mathnet.ru/eng/mz/v14/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019